# SDR SWAA2024111960639

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N8923Q
- Make and model: Boeing 737-8
- Aircraft serial: 42568
- Aircraft time: 1,253 hours, 683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVER WING EXIT DOOR EMERGENCY LIGHT MISSING LENS COVER<[01] INSTALLED MISSING LENS COVER AND OPS CK LIGHT PER M/M 33-51-01
